# SDR 9500882294

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Return Tube
- Condition: Stripped
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

EN ROUTE TO DEN, THE NR 3 ENGINE LOW OIL PRESSURE WARNING INDICATION ILLUMINATED.  OIL PRESSURE AND OIL QUANTITY INDICATED ZERO.  ACCOMPLUSHED PRECAUTIONARY SHUTDOWN OF THE NR 3 ENGINE.  MAINTENANCE FOUND THREADS DETERIORATED IN GEARBOX CASE ALLOWING OIL LEAKAGE AT RETURN TUBE.  REPAIRED THREADS AND RESEALED TUBE.  SERVICED ENGINE OIL.  TESTED ENGINE PER MM.  ENGINE CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
